# SDR DALA2016112109086

- Difficulty date: May 17, 2015
- Submitted: November 22, 2016
- Operation: Air carrier
- Aircraft: N332NW
- Make and model: Airbus A320-211
- Aircraft serial: 319
- Aircraft time: 73,438 hours, 33,735 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND STRINGER 42R DAMAGED. REMOVED AND REPLACED THE  STRINGER IAW ER/A.
